# SDR AJXA2025112100039

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N750GM
- Make and model: Cessna 750
- Aircraft serial: 7500066
- Aircraft time: 12,062 hours, 6,285 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT AFTER 50 MINUTES THE RUDDER TRIM BEGAN TO TURN TO THE LEFT & THEN TO THE RIGHT
